Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Future global nonlinear stability of surface symmetric solutions of the Einstein-Vlasov system with a cosmological constant
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). CSIC, Inst Ciencias Matemat, Madrid 28049, Spain.
2015 (English)In: Journal of Hyperbolic Differential Equations, ISSN 0219-8916, Vol. 12, no 3, 447-468 p.Article in journal (Refereed) Published
Abstract [en]

We show future global nonlinear stability of surface symmetric solutions of the Einstein-Vlasov system with a positive cosmological constant. Estimates of higher derivatives of the metric and the matter terms are obtained using an inductive argument. In a recent research monograph Ringstrom shows future nonlinear stability of (not necessarily symmetric) solutions of the Einstein-Vlasov system with a nonlinear scalar field if certain local estimates on the geometry and the matter terms are fulfilled. We show that these assumptions are satisfied at late times for the case under consideration here which together with Cauchy stability leads to our main conclusion.

Place, publisher, year, edition, pages
2015. Vol. 12, no 3, 447-468 p.
Keyword [en]
Nonlinear stability, surface symmetry, Einstein-Vlasov
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-175509DOI: 10.1142/S0219891615500125ISI: 000361825300001Scopus ID: 2-s2.0-84942514204OAI: oai:DiVA.org:kth-175509DiVA: diva2:862290
Note

QC 20151021

Available from: 2015-10-21 Created: 2015-10-16 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nungesser, Ernesto
By organisation
Mathematics (Dept.)
In the same journal
Journal of Hyperbolic Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf